GENERALIZED DERIVATIONS WITH NILPOTENT VALUES ON MULTILINEAR POLYNOMIALS

Liu, Cheng-Kai, Lin, Jer-Shyong . Taiwanese Journal of Mathematics 2006. 10 (5) :1183-1192

Locate this article in:

Bibtex

@article{CIS-482680,
  Author = {Liu, Cheng-Kai and Lin, Jer-Shyong},
  Title = {GENERALIZED DERIVATIONS WITH NILPOTENT VALUES ON MULTILINEAR POLYNOMIALS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {5},
  Year = {2006},
  Pages = {1183--1192},
  Keywords = {}
}

Similar articles